Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 76, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 9:00 PM CDT for 6 counties in Minnesota. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 9:00 PM CDT (02:00 UTC)
- Expired
- Jun 26, 2010, 10:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:10 PM CDT | TSTM WND DMG | Nnw Fairmont, MN | LARGE TREE DOWN NEAR SOUTH PARK AND FOREST. |
| Jun 26, 9:28 PM CDT | TORNADO | 3 N Blue Earth, MN | GRAIN BINS DOWN NEAR 140TH ST. |
| Jun 26, 9:28 PM CDT | TORNADO | 5 Ne Winnebago, MN | |
| Jun 26, 9:30 PM CDT | TSTM WND DMG | 2 Ne Blue Earth, MN | NUMEROUS TREES DOWN. |
| Jun 26, 9:35 PM CDT | TORNADO | 2 Sw Easton, MN | DAMAGE SURVEY DETERMINED TORNADO PRODUCED EF-0 DAMAGE. TRAVELED FOR 0.5 MILE TO THE EAST...SNAPPING OR BREAKING MANY TREES...DAMAGING A GRAIN BIN AND TAKING THE ROOF OFF A LARGE SHED. |
| Jun 26, 9:44 PM CDT | TSTM WND GST 60 | Waseca, MN | |
| Jun 26, 9:47 PM CDT | TORNADO | 1 W Wells, MN | DAMAGE SURVEY DETERMINED A BRIEF TORNADO PRODUCED EF-0 DAMAGE ON THE WESTERN EDGE OF WELLS. IT TOUCHED DOWN IN A FIELD ADJACENT TO SOME SHEDS AND TRAVELED EAST FOR NEARLY A MILE TO A CEMETERY ON THE WESTERN EDGE OF WELLS... WHERE IT DISSIPATED. NUMEROUS TREES |
| Jun 26, 9:50 PM CDT | TSTM WND DMG | Wells, MN | NUMEROUS TREES DOWN. |
| Jun 26, 9:56 PM CDT | TSTM WND DMG | Wells, MN | NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 26, 10:00 PM CDT | TORNADO | Hartland, MN | REPORTED BY POLICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS53 KMPX 270200
SVRMPX
MNC013-043-047-091-147-161-270300-
/O.NEW.KMPX.SV.W.0076.100627T0200Z-100627T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHWESTERN FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHEASTERN MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 1000 PM CDT
* AT 856 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MADISON LAKE TO 3
MILES WEST OF CEYLON...AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
FAIRMONT...
BLUE EARTH...
WASECA...
OWATONNA...
AMBOY...
ST CLAIR...
WINNEBAGO...
MAPLETON...
JANESVILLE...
PEMBERTON...
DELAVAN...
MINNESOTA LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 4424 9386 4423 9377 4420 9377 4417 9307
4350 9380 4349 9481
TIME...MOT...LOC 0200Z 296DEG 31KT 4421 9380 4351 9465
WIND...HAIL 65MPH <.75IN
$$1 follow-up statement
758
WWUS53 KMPX 270240
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 PM CDT SAT JUN 26 2010
MNC013-043-047-091-147-161-270300-
/O.CON.KMPX.SV.W.0076.000000T0000Z-100627T0300Z/
BLUE EARTH MN-WASECA MN-STEELE MN-FARIBAULT MN-FREEBORN MN-MARTIN MN-
940 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARTIN...NORTHWESTERN FREEBORN...FARIBAULT...NORTHERN STEELE...WASECA
AND EASTERN BLUE EARTH COUNTIES UNTIL 1000 PM CDT...
AT 937 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WASECA TO ELMORE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WASECA...OWATONNA...BRUSH CREEK...OTISCO...WELLS...DEERFIELD...
BRICELYN...NEW RICHLAND...FREEBORN...MEDFORD...FROST...BARODA...
HARTLAND...CLINTON FALLS AND MERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4352 9452 4424 9386 4423 9378 4420 9377
4417 9307 4350 9380
TIME...MOT...LOC 0240Z 296DEG 30KT 4409 9355 4349 9407
WIND...HAIL 70MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 26, 6:28 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /00Z TAF ISSUANCE/
IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING. THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY. CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.
KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/JMHazardous weather outlook, Jun 26, 1:46 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Local storm report, Jun 26, 8:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M58 MPH BROWN MN AWOS
OCCURRED AT THE AIRPORT.
&&
AJZLocal storm report, Jun 26, 8:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD NEW ULM 44.31N 94.46W
06/26/2010 BROWN MN TRAINED SPOTTER
STREET FLOODING ENTIRE CITY.
&&
CARLYONLocal storm report, Jun 26, 8:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
821 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M66 MPH BROWN MN AWOS
&&
AJZLocal storm report, Jun 26, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST ST JAMES 43.98N 94.63W
06/26/2010 M51 MPH WATONWAN MN AWOS
&&
AJZLocal storm report, Jun 26, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG GAYLORD 44.55N 94.22W
06/26/2010 SIBLEY MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
CARLYONLocal storm report, Jun 26, 8:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN ST JAMES 43.98N 94.63W
06/26/2010 M2.20 INCH WATONWAN MN TRAINED SPOTTER
STREET FLOODING, WATER UP OVER CURBS.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:39 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 51 min |
| Jun 26, 7:59 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 61 min |
| Jun 26, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan | 57 min |
| Jun 26, 8:15 PM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 4 hr |
| Jun 26, 8:17 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 43 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 53 min |
| Jun 26, 8:45 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 30 min |
| Jun 26, 8:50 PM CDT | Flash Flood Warning | MPX | Dakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 5 hr |
| Jun 26, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 84 min |
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | MPX | Carver | 5 hr |
| Jun 26, 9:11 PM CDT | Tornado Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| Jun 26, 9:35 PM CDT | Tornado Warning | MPX | Steele, Waseca | 25 min |
| Jun 26, 9:42 PM CDT | Tornado Warning | MPX | Dakota, Scott | 48 min |
| Jun 26, 9:45 PM CDT | Flash Flood Warning | MPX | Goodhue | 4 hr |
| Jun 26, 9:47 PM CDT | Tornado Warning | MPX | Faribault, Freeborn, Steele, Waseca | 28 min |
| Jun 26, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 82 min |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 49 min |
| Jun 26, 10:14 PM CDT | Areal Flood Advisory | MPX | Washington | 4 hr |
| Jun 26, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Jun 26, 10:57 PM CDT | Flash Flood Warning | MPX | Hennepin, Ramsey, Washington | 3 hr |
| Jun 27, 12:31 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Washington | 59 min |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 4 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 9 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 8 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Hennepin, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 3 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Redwood | 49 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.